M. Behzad, G. Chartrand, and J. K. Cooper-jr, The Colour Numbers of Complete Graphs, Journal of the London Mathematical Society, vol.1, issue.1, pp.226-228, 1967.
DOI : 10.1112/jlms/s1-42.1.226

D. Blanu?a, Problem cetiriju boja (in russian), Glasnik Mat. Fiz. Astr. Ser. II, vol.1, pp.31-42, 1946.

G. Brinkmann, Fast generation of cubic graphs, Journal of Graph Theory, vol.23, issue.2, pp.139-149, 1996.
DOI : 10.1002/(SICI)1097-0118(199610)23:2<139::AID-JGT5>3.0.CO;2-U

G. Brinkmann, J. Goedgebeur, and B. Mckay, Generation of cubic graphs, Discrete Math. Theor. Comput. Sci, vol.13, issue.2, pp.69-79, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00990486

G. Brinkmann, J. Goedgebeur, J. Hägglund, and K. Markström, Generation and properties of snarks, Journal of Combinatorial Theory, Series B, vol.103, issue.4, pp.468-488, 2013.
DOI : 10.1016/j.jctb.2013.05.001

G. Brinkmann, J. Goedgebeur, H. Mélot, and K. Coolsaet, House of Graphs: A database of interesting graphs, Discrete Applied Mathematics, vol.161, issue.1-2, pp.311-314, 2013.
DOI : 10.1016/j.dam.2012.07.018

G. Brinkmann, M. Preissmann, and D. Sasaki, Construction of snarks with total chromatic number 5, 2013.

C. N. Campos, S. Dantas, and C. P. Mello, The total-chromatic number of some families of snarks, Discrete Mathematics, vol.311, issue.12, pp.984-988, 2011.
DOI : 10.1016/j.disc.2011.02.013

A. Cavicchioli, T. E. Murgolo, B. Ruini, and F. Spaggiari, Special classes of snarks, Acta Applicandae Mathematicae, vol.76, issue.1, pp.57-88, 2003.
DOI : 10.1023/A:1022864000162

U. A. Celmins, A study of three conjectures on an infinite family of snarks, Dpt. of Combin. Opt, 1979.

S. Dantas, C. M. De-figueiredo, M. Preissmann, and D. Sasaki, The hunting of a snark with total chromatic number 5, Discrete Appl. Math, vol.164, pp.470-481, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01208586

B. Descartes, Network-Colourings, The Mathematical Gazette, vol.32, issue.299, pp.67-69, 1948.
DOI : 10.2307/3610702

S. Fiorini and R. J. Wilson, Edge-colourings of graphs, Res. Notes Math, vol.16, p.49, 1977.

J. L. Fouquet, Note sur la non existence d'un snark d'ordre 16, Discrete Mathematics, vol.38, issue.2-3, pp.163-171, 1982.
DOI : 10.1016/0012-365X(82)90285-0

D. R. Fulkerson, Blocking and anti-blocking pairs of polyhedra, Mathematical Programming, vol.69, issue.1, pp.168-194, 1971.
DOI : 10.1007/BF01584085

M. Gardner, Mathematical Games, Scientific American, vol.234, issue.4, pp.126-130, 1976.
DOI : 10.1038/scientificamerican0476-126

M. K. Goldberg, Construction of class 2 graphs with maximum vertex degree 3, Journal of Combinatorial Theory, Series B, vol.31, issue.3, pp.282-291, 1981.
DOI : 10.1016/0095-8956(81)90030-7

G. M. Hamilton and A. J. Hilton, Graphs of maximum degree 3 and order at most 16 which are critical with respect to the total chromatic number, J. Combin. Math. Combin. Comput, vol.10, pp.129-149, 1991.

R. Isaacs, Infinite Families of Nontrivial Trivalent Graphs Which are Not Tait Colorable, The American Mathematical Monthly, vol.82, issue.3, pp.221-239, 1975.
DOI : 10.2307/2319844

R. Isaacs, Loupekhine's snarks: a bifamily of non-Tait-colorable graphs, Dpt. of Math. Sci, 1976.

M. Preissmann, Snarks of order 18, Discrete Mathematics, vol.42, issue.1, pp.125-126, 1982.
DOI : 10.1016/0012-365X(82)90061-9

M. Preissmann, C-Minimal Snarks, Ann. Discrete Math, vol.17, pp.559-565, 1983.
DOI : 10.1016/S0304-0208(08)73434-0

M. Rosenfeld, On the total coloring of certain graphs, Israel Journal of Mathematics, vol.37, issue.3, pp.396-402, 1971.
DOI : 10.1007/BF02771690

P. D. Seymour, Disjoint paths in graphs, Discrete Mathematics, vol.29, issue.3, pp.293-309, 1980.
DOI : 10.1016/0012-365X(80)90158-2

E. Steffen, Non-Bicritical Critical Snarks, Graphs and Combinatorics, vol.15, issue.4, pp.473-480, 1999.
DOI : 10.1007/s003730050054

G. Szekeres, Polyhedral decompositions of cubic graphs, Bulletin of the Australian Mathematical Society, vol.29, issue.03, pp.367-387, 1973.
DOI : 10.1017/S0004972700042660

P. G. Tait, Note on the coloring of maps, Proc. R. Soc, vol.10, pp.727-728, 1880.

W. T. Tutte, A contribution to the theory of chromatic polynomials. Can, J. Math, vol.6, pp.80-91, 1954.

V. G. Vizing, On an estimate of the chromatic class of a p-graph, Metody Diskret. Analiz, vol.3, pp.25-30, 1964.

C. Q. Zhang, Circuit double cover of graphs, London Math. Soc. Lecture Note Ser, vol.399, p.253, 2012.